Table of Contents


∗−Conformal η−Ricci Solitons on α−Cosymplectic Manifolds
Pages 165-179
Author(s): Abdul Haseeb, D. G. Prakasha, H. Harish
Abstract | PDF

Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces
Pages 180-192
Author(s): Shrawan Kumar, Neha Mathur, Vishnu Narayan Mishra, Pankaj Mathur
Abstract | PDF

Global Existence and Uniqueness of the Weak Solution in Thixotropic Model
Pages 193-204
Author(s): Amira Rahai, Amar Guesmia
Abstract | PDF

Downhill Zagreb Topological Indices of Graphs
Pages 205-227
Author(s): Bashair Al-Ahmadi, Anwar Saleh, Wafa Al-Shammakh
Abstract | PDF

Image Restoration Using a Novel Model Combining the Perona-Malik Equation and the Heat Equation
Pages 228-238
Author(s): Samira Lecheheb, Messaoud Maouni, Hakim Lakhal
Abstract | PDF

Boundary Value Problems for Fractional Differential Equation in Special Banach Space
Pages 239-251
Author(s): Beddani Moustafa, Hedia Benaouda
Abstract | PDF

Fuzzy Zagreb Indices and Some Bounds for Fuzzy Zagreb Energy
Pages 252-263
Author(s): Mahesh Kale, S. Minirani
Abstract | PDF

Smoothing Approximations for Least Squares Minimization with L1-Norm Regularization Functional
Pages 264-279
Author(s): Henrietta Nkansah, Francis Benyah, Henry Amankwah
Abstract | PDF

Fixed Point Results for ω-Interpolative Chatterjea Type Contraction in Quasi-Partial b-Metric Space
Pages 280-287
Author(s): Pragati Gautam, Swapnil Verma, Manuel De La Sen, Sejal Sundriyal
Abstract | PDF

Fixed Point Theorem for Monotone Non-Expansive Mappings
Pages 288-295
Author(s): Joseph Frank Gordon
Abstract | PDF

COPYRIGHT INFORMATION

Copyright © 2021 IJAA, unless otherwise stated.